# SDR RAIA980113

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 310465701
- Condition: Shorted
- Location: Lt Engine
- Part time: 20,639 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7138 - STL - LEFT ENGINE TORQUE SURGES IN FLIGHT.  MAINTENANCE REPAIRED WIRING ON LEFT ENGINE WIRING HARNESS.  (M)
